Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 865810, 20 pages
http://dx.doi.org/10.1155/2012/865810
Research Article

On Variational Inclusion and Common Fixed Point Problems in q-Uniformly Smooth Banach Spaces

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 9 June 2012; Accepted 18 August 2012

Academic Editor: Alicia Cordero

Copyright © 2012 Yanlai Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanlai Song, Huiying Hu, and Luchuan Ceng, “On Variational Inclusion and Common Fixed Point Problems in q-Uniformly Smooth Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 865810, 20 pages, 2012. https://doi.org/10.1155/2012/865810.